# SDR C8GA201000049

- Difficulty date: September 10, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 52,050 hours, 35,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 70750
- Condition: Dented
- Location: Bs 420 S4l
- Part time: 52,050 hours, 35,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX INSP, A DENT WAS FOUND AT BS 420 STRINGER 4L.  REMOVED DAMAGED AREA 3" 1.1250", FABRICATED DOUBLER FROM 7075-0 .063" DIM 12" X 3" HEAT TREATED TO T6. INSTALLED REPAIR, NO OTHER DEFECTS NOTED, ACFT WAS RETURNED TO SERVICE.
